Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 29, Number 129

All articles in this issue are freely accessible.

The resultant of the cyclotomic polynomials $F_{m}(ax)$ and $F_{n}(bx)$
Tom M. Apostol.
Math. Comp. 29 (1975), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0366801
Some numerical results on Fekete polynomials
Paul T. Bateman, George B. Purdy and Samuel S. Wagstaff.
Math. Comp. 29 (1975), 7-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480293
The design of slowly shrinking labelled squares
Elwyn R. Berlekamp.
Math. Comp. 29 (1975), 25-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373933
The number of distinct subsums of $∑_{1}^{N}1/i$
M. N. Bleicher and P. Erdős.
Math. Comp. 29 (1975), 29-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0366795
Irregularities in the distribution of primes and twin primes
Richard P. Brent.
Math. Comp. 29 (1975), 43-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369287
On detecting a periodic event by means of periodic observations. I
Stefan A. Burr.
Math. Comp. 29 (1975), 57-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379415
A generating function for triangular partitions
L. Carlitz and Richard Scoville.
Math. Comp. 29 (1975), 67-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0366803
Not every number is the sum or difference of two prime powers
Fred Cohen and J. L. Selfridge.
Math. Comp. 29 (1975), 79-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376583
On the prime factors of $(^{2n}_{n})$
P. Erdős, R. L. Graham, I. Z. Ruzsa and E. G. Straus.
Math. Comp. 29 (1975), 83-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369288
Nonexistence of Chebyshev-type quadratures on infinite intervals
Walter Gautschi.
Math. Comp. 29 (1975), 93-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0368392
What drives an aliquot sequence?
Richard K. Guy and J. L. Selfridge.
Math. Comp. 29 (1975), 101-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384669
Two new factors of Fermat numbers
John C. Hallyburton and John Brillhart.
Math. Comp. 29 (1975), 109-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369225
Irregular primes and cyclotomic invariants
Wells Johnson.
Math. Comp. 29 (1975), 113-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376606
Estimating the efficiency of backtrack programs
Donald E. Knuth.
Math. Comp. 29 (1975), 122-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373371
Computation of the ideal class group of certain complex quartic fields. II
Richard B. Lakein.
Math. Comp. 29 (1975), 137-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444605
A necessary and sufficient condition for transcendency
K. Mahler.
Math. Comp. 29 (1975), 145-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382184
On factorisation, with a suggested new approach
J. C. P. Miller.
Math. Comp. 29 (1975), 155-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0366796
Continued fractions and linear recurrences
W. H. Mills.
Math. Comp. 29 (1975), 173-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369276
A note on primality testing using Lucas sequences
Michael A. Morrison.
Math. Comp. 29 (1975), 181-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369234
A method of factoring and the factorization of $F_{7}$
Michael A. Morrison and John Brillhart.
Math. Comp. 29 (1975), 183-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371800
Congruence subgroups of the modular group
Morris Newman.
Math. Comp. 29 (1975), 207-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371820
The distribution of crossings of chords joining pairs of $2n$ points on a circle
John Riordan.
Math. Comp. 29 (1975), 215-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0366686
The structure of certain triple systems
Raphael M. Robinson.
Math. Comp. 29 (1975), 223-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384566
Sharper bounds for the Chebyshev functions $𝜃(x)$ and $𝜓(x)$
J. Barkley Rosser and Lowell Schoenfeld.
Math. Comp. 29 (1975), 243-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457373
Calculation and applications of Epstein zeta functions
Daniel Shanks.
Math. Comp. 29 (1975), 271-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409357
On complex quadratic fields wth class-number two
H. M. Stark.
Math. Comp. 29 (1975), 289-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369313
A combinatorial theorem in group theory
E. G. Straus.
Math. Comp. 29 (1975), 303-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367072
Power sum method and the approximative solution of algebraic equations
Paul Turán.
Math. Comp. 29 (1975), 311-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0368413
On small zeros of Dirichlet $L$-functions
Peter J. Weinberger.
Math. Comp. 29 (1975), 319-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376564
Reviews and Descriptions of Tables and Books
Math. Comp. 29 (1975), 329-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: List of prime numbers from $1$ to $10,006,721$ (reissue, Hafner, New York, 1956) by D. N. Lehmer
John Brillhart.
Math. Comp. 29 (1975), 341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498341
Table Errata
Math. Comp. 29 (1975), 341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
American Mathematical Society